MathSciNet Relay Station
MathSciNet bibliographic data
MR2302007 (2008e:60140) 60G51 (60G52)
Michna, Z. Approximation of a symmetric $\alpha$-stable Lévy process by a Lévy process with finite moments of all orders. Studia Math. 180 (2007), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement